# SDR N6WA2012060601

- Difficulty date: June 6, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 18,432 hours, 12,756 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MASTER WARNING.  ADJUSTED LT LVDT PROXIMITY SENSOR, OPS CHECKED GOOD IAW AMM 32-61-05/32-61-00/32-30-00.
